# SDR MALA954690

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 51
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT WING RIB, AT WS 51.0, TO BE CRACKED AT THE HYDRAULIC LINE PASS THROUGH HOLE.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING AN ANGLE DOUBLER IAW FAC SRM 57-90-10.  (M)
